# SDR CKSA95135

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2753715
- Condition: Cracked
- Location: Fs 1190
- Part time: 44,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION FOUND - LONGERON 36 CRACKED FORWARD OF SPLICE FS 1190.  REPAIRED LONGERON CRACK IAW COTNEY ENGINEERING 8110-13, SKETCH NR SKA 95167-13, LONGERON 36.  (X)
